Skip to content

Shear-free spherically symmetric solutions with conformal symmetry

Research output: Contribution to journalArticlepeer-review

Dyer, McVittie and Oattes (1987) presented the field equations for shearfree perfect fluid spacetimes which are spherically symmetric and admit a conformal symmetry. Two special solutions of these equations are found. Furthermore, in the general case, one field equation is solved in terms of a Painlevé transcendent, while the remaining equation is reduced to an Emden-Fowler equation.

Original languageEnglish
Pages (from-to)261-267
Number of pages7
JournalGeneral Relativity and Gravitation
Issue number3
Publication statusPublished - 1 Mar 1991

Related information

Relations Get citation (various referencing formats)

ID: 11643314